International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part H

New results on l-cordial labeling of graphs


Author(s): Mukund V Bapat

Abstract: In this paper we obtain new families of L- cordial graphs. It includes Flag of Cn given by FL(Cn), Cn+, bull(Cn),shell graph Sn, Sn+, Sn+t.we have shown that all of them are l- cordial.

Pages: 641-644 | Views: 387 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Mukund V Bapat. New results on l-cordial labeling of graphs. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 641-644.
Call for book chapter
International Journal of Statistics and Applied Mathematics